# SDR USAA020054

- Difficulty date: January 29, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 747*
- Aircraft serial: 23383
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310A102016
- Condition: Scored
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ENGINE MOUNT SCORING AND LUG CHAMFER BEARING LUG.  BLENDED TO DEPTH .051, UNIT MPI ACCOMPLISHED.  ROTOPEENED BLENDED AREA PER EA 73271.  (M)
